# SDR 95ZZZX3973

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: C6TP10017
- Condition: Cracked
- Location: Rt Horiz  Stab
- Part time: 29,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON STRIPPING OF PAINT ON THE HORIZONTAL STABILIZER, A SERIES OF SMALL CRACKS WAS DETECTED ON THE UPPER SKIN RIGHT SIDE OF THE HORIZONTAL STABILIZER.  THERE WERE 5 CRACKS RANGING IN SIZE FROM .5 INCH TO 5.5 INCHES LOCATED BETWEEN STA 91.25 AND STA 113.25.  THE SKIN WAS FOUND TO HAVE BEEN PULLED AWAY FROM THE INTERNAL RIB.  THE STABILIZER WAS REMOVED FROM THE AIRCRAFT AND A SERVICEABLE UNIT INSTALLED.
